# SDR UPS02837656

- Difficulty date: February 6, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 65,149 hours, 26,648 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2  LOWER FLANGE CRACKED ON LONG 15R, STA 1753.  REMOVED CRACKED LONGERON SECTION.  FABRICATED SPLICE AND INSTALLED REPLACEMENT LONGERON SECTION PER 53-2-2 FIG 10.
